MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR
Model Number RTL12032KDR
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 04/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a transfer bench by an end user's mother, who stated that "the chair fell backwards while my son was showering.He hit his head on the shower wall as he fell backwards," reportedly causing a "lump on his head." there was no medical treatment sought.Upon follow up with the end user's mother, she reported that "not all suction cups were installed on the unit." they were later installed, and she will continue to use the unit.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key16994666
Report Number2438477-2023-00045
Device Sequence Number3455294
Product Code ILS
UDI-Device Identifier00822383001432
UDI-Public00822383001432
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2023
Report Date (Section F) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12032KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2023
Device Age9 MO
Event Location Home
Date Report to Manufacturer05/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight101 KG
Date Report Sent to FDA05/24/2023